# SDR HALA2022101900274

- Difficulty date: October 12, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 11,042 hours, 2,512 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Buffer Valve
- Condition: Used
- Location: #1 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL INFORMATION (THIS SUBMISSION IS FOR TYPO CORRECTION OF HALA2022101800274 - TYPO CORRECTION TO BLOCK 2.J FLIGHT NUMBER, 3.A AIRCRAFT SERIAL NUMBER, TOTAL TIME, AND TOTAL CYCLE, 5.E PARTS CONDITION) - PERFORMED TSM 71-00-00-810-854-APAR , 4.A(1)TO (3) STEP, PERFORMED BORESCOPE INSP OF HPC AND LPC PER STEP 4.A (4) TO (5),PERFORMED STEP 4.A (6) TO (10), NO PROBLEM FOUND. REPLACED VSV ACTUATOR PER AMM 75-31-02 , HP BLEED VALVE PER AMM 36-11-51, PRV PER AMM 36-11-52, LEAK CHECK GOOD. BORESCOPE HPC OUTER SEALS AND INNER AIR FROM STAGE 4 TO 8 PER AMM 72-35-00-290-801-A, SENT VIDEO TO POWERPLANT ENGINEERING. REMOVED AND REPLACED BUFFER AIR VALVE PER AMM 75-26-02 (PN/SN OFF 1020923-1/LSGCA56044, PN/SN ON 1020923-1/LSGCAM2454). LEAK CHECK GOOD.ACCOMPLISHED POWER ASSURANCE TEST PER AMM 71-00-00 SYSTEM CHECKED NORMAL, OK FOR SERVICE.
